# SDR DALA1134750682

- Difficulty date: November 30, 2006
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Bs 1682 Bl 54l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR AT BS 1682, BL-54L GOUGES REPAIRED IAW SRM 53-00-51, 51-20-01, 53-60-51 FIG 201.
